Approximation relations on the posets of pseudometrics and of pseudoultrametrics
Journal Title: Карпатські математичні публікації - Year 2016, Vol 8, Issue 1
Abstract
We show that non-trivial "way below" and "way above" relations on the posets of all pseudometrics and of all pseudoultrametrics on a fixed set X are possible if and only if the set X is finite.
Authors and Affiliations
S. I. Nykorovych
(p,q) th order oriented growth measurement of composite p -adic entire functions
Let us consider K be a complete ultrametric algebraically closed field and suppose A(K) be the K-algebra of entire functions on K. For any p-adic entire functions f∈A(K) and r>0, we denote by |f|(r) the number sup{|f(x)|...
Geometry of hypersurfaces of a quarter symmetric non metric connection in a quasi-Sasakian manifold
The purpose of the paper is to study the notion of CR-submanifold and the existence of some structures on a hypersurface of a quarter symmetric non metric connection in a quasi-Sasakian manifold. We study the existence o...
Divisor problem in special sets of Gaussian integers
Let $A_1$ and $A_2$ be fixed sets of gaussian integers. We denote by $\tau_{A_1, A_2}(\omega)$ the number of representations of $\omega$ in form $\omega=\alpha\beta$, where $\alpha \in A_1, \beta \in A_2$. We construct t...
The nonlocal problem for the 2n differential equations with unbounded operator coefficients and the involution
We study a problem with periodic boundary conditions for a 2n-order differential equation whose coefficients are non-self-adjoint operators. It is established that the operator of the problem has two invariant subspaces...
Superextensions of three-element semigroups
A family $\mathcal{A}$ of non-empty subsets of a set $X$ is called an {\em upfamily} if for each set $A\in\mathcal{A}$ any set $B\supset A$ belongs to $\mathcal{A}$. An upfamily $\mathcal L$ of subsets of $X$ is said to...